# SDR EISA95395

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Cargo Dr Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SCHEDULED INSPECTION, FOUND HOLE AND TEAR IN SKIN UNDER THRESHOLD OF THE AFT CARGO BIN CUTOUT.  REPAIRED DISCREPANCY IAW EO 1280-003.  (M)
